Decomposition method with a variable parameter for a class of monotone variational inequality problems

S. L. Wang*, Lizhi LIAO

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

58 Citations (Scopus)

Abstract

In this paper, we focus on a useful modification of the decomposition method by He et al. (Ref. 1). Experience on applications has shown that the number of iterations of the original method depends significantly on the penalty parameter. The main contribution of our method is that we allow the penalty parameter to vary automatically according to some self-adaptive rules. As our numerical simulations indicate, the modified method is more flexible and efficient in practice. A detailed convergence analysis of our method is also included.

Original languageEnglish
Pages (from-to)415-429
Number of pages15
JournalJournal of Optimization Theory and Applications
Volume109
Issue number2
DOIs
Publication statusPublished - May 2001

Scopus Subject Areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

User-Defined Keywords

  • Decomposition methods
  • Monotone variational inequalities
  • Self-adaptive rules

Fingerprint

Dive into the research topics of 'Decomposition method with a variable parameter for a class of monotone variational inequality problems'. Together they form a unique fingerprint.

Cite this